Open Access Repository

Items where Author is "Moran, W"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Dharmadasa, HK ORCID: 0000-0003-2869-799X and Moran, W 2019 , 'A generalisation of the Frobenius Reciprocity theorem' , Bulletin of the Australian Mathematical Society , pp. 1-6 , doi: 10.1017/S0004972719000042.

Dharmadasa, HK ORCID: 0000-0003-2869-799X and Moran, W 2017 , 'An identity for cocycles on coset spaces of locally compact groups' , Rocky Mountain Journal of Mathematics , pp. 1-5 .

Dharmadasa, HK ORCID: 0000-0003-2869-799X and Moran, W 2018 , 'An identity for cocycles on coset spaces of locally compact groups' , Rocky Mountain Journal of Mathematics, vol. 48, no. 1 , pp. 269-277 , doi: 10.1216/RMJ-2018-48-1-269.

This list was generated on Mon Dec 16 02:09:29 2019 AEDT.
TOP